# SDR K5SR202306270001

- Difficulty date: June 21, 2023
- Submitted: June 27, 2023
- Operation: General aviation
- Aircraft: N988NW
- Make and model: Amd FALCON7X
- Aircraft serial: 174
- Aircraft time: 2,976 hours, 1,299 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 2700001HWSP3SWSP
- Part serial: 12351
- Condition: Faulty
- Location: Nlg Steering
- Part time: 78 hours, 32 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: D

## Discrepancy

AIRCRAFT N988NW FALCON 7X S/N 174 DEPARTED SLC RUNWAY 35. ALL NORMAL FROM POWER UP, ACCELERATION, LIFT-OFF. AT GEAR RETRACTION, WE GOT AN CAS MESSAGE “GEAR: RETRACT FAIL” FOLLOWED CLOSELY BY “GEAR: DOOR NOT CLOSED” AND “BRAKE: BOTH SYSTEMS FAIL”. THEY COULD ALSO HEAR AND FEEL THAT THE GEAR DOORS WERE OPEN AND GEAR DOWN AT LEAST TO SOME EXTENT. AIRCREW FOCUSED ON FAULTS AND SOLVING THEM WITH THE AVAILABLE PROCEDURES. AIRCRAFT RETURNED TO SALT LAKE CITY AN AIRCRAFT LANDED NORMALLY.  AIRCRAFT WAS PLACED INTO THE MAINTENANCE HANGAR FOR TROUBLESHOOTING. DURING THE TROUBLESHOOTING PROCESS THEY FOUND THAT THE LANDING GEAR AND STEERING CONTROL UNIT TO BE AT FAULT. THE UNIT HAD BEEN CHANGED ON 2/17/2023 AT ACTT: 2898.7 LANDINGS 1267. THE UNIT WAS AN INSPECTED / TESTED UNIT. THE UNIT HAD THE SAME FAULTS THAT THE AIRCRAFT HAD EXPERIENCED. THE MAINTENANCE DEPARTMENT INSTALLED A MODIFIED UNIT AND PERFORMED ALL FUNCTIONAL AND OPERATIONAL CHECKS WITH SATISFACTORY RESULTS.
